×

zbMATH — the first resource for mathematics

Bifurcations and pattern formation in a predator-prey model. (English) Zbl 1403.35301

MSC:
35Q92 PDEs in connection with biology, chemistry and other natural sciences
35B32 Bifurcations in context of PDEs
35B36 Pattern formations in context of PDEs
35B10 Periodic solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aguirre, P.; González-Olivares, E.; Sáez, E., Two limit cycles in a Leslie-gower predator-prey model with additive allee effect, Nonlin. Anal.: Real World Appl., 10, 1401-1416, (2009) · Zbl 1160.92038
[2] Aguirre, P., A general class of predation models with multiplicative allee effect, Nonlin. Dyn., 78, 629-648, (2014) · Zbl 1314.92121
[3] Cai, Y.; Yan, S.; Wang, H.; Lian, X.; Wang, W., Spatiotemporal dynamics in a reactionu-diffusion epidemic model with a time-delay in transmission, Int. J. Bifurcation and Chaos, 25, 539-578, (2015)
[4] Cai, Y.; Zhao, C.; Wang, W.; Wang, J., Dynamics of a Leslie-gower predator-prey model with additive allee effect, Appl. Math. Model., 39, 2092-2106, (2015)
[5] Cai, Y.; Wang, W., Fish-hook bifurcation branch in a spatial heterogeneous epidemic model with cross-diffusion, Nonlin. Anal.: Real World Appl., 30, 99-125, (2016) · Zbl 1339.35329
[6] Cai, Y.; Kang, Y.; Banerjee, M.; Wang, W., Complex dynamics of a host-parasite model with both horizontal and vertical transmissions in a spatial heterogeneous environment, Nonlin. Anal.: Real World Appl., 40, 444-465, (2018) · Zbl 1379.92056
[7] Chang, X.; Wei, J., Stability and Hopf bifurcation in a diffusive predator-prey system incorporating a prey refuge, Math. Biosci. Engin., 10, 979-996, (2013) · Zbl 1273.35276
[8] Chen, F.; Chen, L.; Xie, X., On a Leslie-gower predator-prey model incorporating a prey refuge, Nonlin. Anal.: Real World Appl., 10, 2905-2908, (2009) · Zbl 1167.92032
[9] Chen, S.; Wei, J.; Shi, J., Bifurcation analysis of the Gierer-Meinhardt system with a saturation in the activator production, Appl. Anal., 93, 1115-1134, (2014) · Zbl 1317.35120
[10] Du, Y.; Lou, Y., Qualitative behaviour of positive solutions of a predator-prey model: effects of saturation, Proc. Roy. Soc. Edinburgh Sect. A, 131, 321-349, (2001) · Zbl 0980.35028
[11] Gao, X.; Cai, Y.; Rao, F.; Fu, S.; Wang, W., Positive steady states in an epidemic model with nonlinear incidence rate, Comput. Math. Appl., 75, 424-443, (2018)
[12] González-Olivares, E.; Ramos-Jiliberto, R., Dynamic consequences of prey refuges in a simple model system: more prey, fewer predators and enhanced stability, Ecol. Model., 166, 135-146, (2003)
[13] Guan, X.; Wang, W.; Cai, Y., Spatiotemporal dynamics of a Leslie-gower predator-prey model incorporating a prey refuge, Nonlin. Anal.: Real World Appl., 12, 2385-2395, (2011) · Zbl 1225.49038
[14] Guo, S., Bifurcation and spatio-temporal patterns in a diffusive predator-prey system, Nonlin. Anal.: Real World Appl., 42, 448-477, (2018) · Zbl 06889446
[15] Hassard, B.; Kazarinoff, N.; Wan, Y., Theory and Applications of Hopf Bifurcation, (1981), Cambridge University Press, London · Zbl 0474.34002
[16] Jia, Y.; Cai, Y.; Shi, H.; Fu, S.; Wang, W., Turing patterns in a reaction-diffusion epidemic model, Int. J. Biomath., 11, 1850025, (2017) · Zbl 1381.35190
[17] Ko, W.; Ryu, K., Qualitative analysis of a predator-prey model with Holling-type II functional response incorporating a prey refuge, J. Diff. Eqs., 231, 534-550, (2006) · Zbl 1387.35588
[18] Korobeinikov, A., A Lyapunov function for Leslie-gower predator-prey models, Appl. Math. Lett., 14, 697-699, (2001) · Zbl 0999.92036
[19] Leslie, P., Some further notes on the use of matrices in population mathematics, Biometrika, 35, 213-245, (1948) · Zbl 0034.23303
[20] Leslie, P. H.; Gower, J. C., The properties of a stochastic model for the predator-prey type of interaction between two species, Biometrika, 47, 219-234, (1960) · Zbl 0103.12502
[21] Li, S.; Wu, J.; Dong, Y., Turing patterns in a reaction-diffusion model with the degn-Harrison reaction scheme, J. Diff. Eqs., 259, 1990-2029, (2015) · Zbl 1323.35087
[22] Liu, P.; Shi, J.; Wang, R.; Wang, Y., Bifurcation analysis of a generic reaction-diffusion Turing model, Int. J. Bifurcation and Chaos, 24, 1450042-1-12, (2014) · Zbl 1296.35084
[23] Ni, W.; Wang, M., Dynamics and patterns of a diffusive Leslie-gower prey-predator model with strong allee effect in prey, J. Diff. Eqs., 261, 4244-4274, (2016) · Zbl 1391.35221
[24] Nindjin, A.; Aziz-Alaoui, M.; Cadivel, M., Analysis of a predator-prey model with modified Leslie-gower and Holling-type II schemes with time delay, Nonlin. Anal.: Real World Appl., 7, 1104-1118, (2006) · Zbl 1104.92065
[25] Peng, R.; Yi, F.; Zhao, X., Spatiotemporal patterns in a reaction-diffusion model with the degn-Harrison reaction scheme, J. Diff. Eqs., 254, 2465-2498, (2013) · Zbl 1270.35090
[26] Rao, F., Spatiotemporal complexity of a three-species ratio-dependent food chain model, Nonlin. Dyn., 76, 1661-1676, (2014) · Zbl 1314.92141
[27] Song, Y.; Jiang, J., Steady-state, Hopf and steady-state-Hopf bifurcations in delay differential equations with applications to a damped harmonic oscillator with delay feedback, Int. J. Bifurcation and Chaos, 22, 1250286-1-31, (2012) · Zbl 1258.34146
[28] Song, Y.; Yuan, S.; Zhang, J., Bifurcation analysis in the delayed Leslie-gower predator-prey system, Appl. Math. Model., 37, 9451-9451, (2013) · Zbl 1427.34099
[29] Song, Y.; Jiang, H.; Liu, Q.; Yuan, Y., Spatiotemporal dynamics of the diffusive mussel-algae model near Turing-Hopf bifurcation, SIAM J. Appl. Dyn. Syst., 16, 2030-2062, (2017) · Zbl 1382.35035
[30] Sun, G.; Wu, Z.; Wang, Z.; Jin, Z., Influence of isolation degree of spatial patterns on persistence of populations, Nonlin. Dyn., 83, 811-819, (2016)
[31] Sun, G.; Wang, C.; Wu, Z., Pattern dynamics of a Gierer-Meinhardt model with spatial effects, Nonlin. Dyn., 88, 1-12, (2017)
[32] Turing, A., The chemical basis of morphogenesis, Philos. Trans. Roy. Soc. B, 237, 37-72, (1952) · Zbl 1403.92034
[33] Yi, F.; Wei, J.; Shi, J., Bifurcation and spatiotemporal patterns in a homogeneous diffusive predator-prey system, J. Diff. Eqs., 246, 1944-1977, (2009) · Zbl 1203.35030
[34] Yi, F.; Gaffney, E. A.; Seirin-Lee, S., The bifurcation analysis of Turing pattern formation induced by delay and diffusion in the Schnakenberg system, Discr. Contin. Dyn. Syst. — Ser. B, 22, 647-668, (2017) · Zbl 1360.35016
[35] Zeng, X.; Liu, Z., Non-constant positive steady states of a prey-predator system with cross-diffusions, J. Math. Anal. Appl., 332, 989-1009, (2007) · Zbl 1168.35350
[36] Zhang, W.; Feng, C.; Du, B.; Mu, L., Permanence, extinction and periodic solution of the predator-prey system with beddington-deangelis functional response and stage structure for prey, Nonlin. Anal.: Real World Appl., 9, 207-221, (2008) · Zbl 1142.34051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.